# SDR 08082005C

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 18,958 hours, 28,517 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 130610000613
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT ELEVATOR, ONE LOOSE RIVET ON THE OUTBOARD HINGE BRACKET AND ONE LOOSE RIVET ON THE CENTER HINGE BRACKET.
